# SDR 2005UALA00038

- Difficulty date: January 3, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 10,138 hours, 4,266 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT INOP AT SEAT 1C.  REPLACED BATTERY AND CHARGER 110WL1.
